MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY HC LINER; DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY HC LINER; DOUBLE MOBILITY LINER
Catalog Number 01.26.2858MHC
Health Effect - Clinical Code Hematoma (1884)
Date of Event 11/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 december 2017.Lot 165712: (b)(4) items manufactured and released on 10 november 2016.Expiration date: 2021-10-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 28 size l +3.5 reference 01.29.203 (k112115).Lot 170685: (b)(4) items manufactured and released on 23 may 2017.Expiration date: 2022-05-10 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in presenting with a hematoma.The surgeon revised the head and liner.The surgery was completed successfully.

Brand Name
VERSAFITCUP DOUBLE MOBILITY HC LINER
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7087191
Report Number3005180920-2017-00731
Device Sequence Number1119867
Product Code MEH
UDI-Device Identifier07630030807442
UDI-Public07630030807442
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2021
Device Catalogue Number01.26.2858MHC
Device Lot Number165712
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2017
Initial Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;